# SDR SWI2024F01249

- Difficulty date: August 8, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON FLOOR BEAM TOP CAP AT LBL9 BETWEEN FS559+16-FS559+112 (MARKED)  REMOVED COROSION FROM MULTIPLE SPOTS ON FLOOR BEAM TOP CAP AT LBL9 BETWEEN FS559+16-FS559+112 REF CRJ200 SRM 51-21-06 EVALUATED DAMAGE ON FLOOR BEAM TOP CAP AT FLOOR BEAM TOP CAP AT LBL9 BETWEEN FS559+16-FS559+112 ORIGINAL MATERIAL THICKNESS AT REWORKED AREA IS 0.050" REF CRJ200 SRM 51-31-59 MATERIAL REMOVED 0.013" REMAINING MATERIAL THICKNESS 0.037" FOUND TO BE OUT OF LIMITS REF CRJ200 SRM 53-00-00 MAXIMUM ALLOWABLE DAMAGE IS 10% OR 0.005" REMOVED AND REPLACED FLOOR BEAM CAP AT LBL9 BTWEN FS559+16-FS559+112 FROM MATERIAL P/N 7075-T6111 N126-1707 PO#5000010173 REF. DWG NO. 601R31119 REV H AND REO 601R-53-51-683 REV -- DATED 23-AUG-24 COMPLIED WITH TASK CARD 51-900-1003-SKY
